# SDR AWXA200500651

- Difficulty date: May 22, 2005
- Submitted: June 3, 2005
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 62,036 hours, 39,128 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601167SP
- Part serial: 0070
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-19 CHECK, 3 CRACKS, .3' IN LENGTH EACH, FOUND ON BOTTOM NR 1 SLAT SKIN.  MAINTENANCE REMOVED PREVIOUS REPAIR AND CRACKED SECTION ON NR 1 SLAT.  FABRICATED FILLER AND SPLICE PLATE.  INSTALLED FABRICATED REPAIR PARTS IAW BOEING 737-300 SRM 57-43-01-2 FIG 206.
